RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Astill, Sarah

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:164
Full texts:46
References:26
E-mail:

http://www.mathnet.ru/eng/person75319
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. S. Astill, Ch. Parker, R. Waldecker, “A note on groups in which the centralizer of every element of order $5$ is a $5$-group”, Sibirsk. Mat. Zh., 53:5 (2012),  967–977  mathnet  mathscinet  elib; Siberian Math. J., 53:5 (2012), 772–780  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020